Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2015, 3:07 PM CDT for Escambia County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 3:07 PM CDT (20:07 UTC)
- Expired
- Jun 23, 2015, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Escambia County, FL
The radar
The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:27 PM CDT | TSTM WND DMG | 3 Nw Gonzalez, FL | REPORT OF TREE DOWN ACROSS SOUTH BOUND LAND OF HWY 29 3 MILES NORTHWEST OF GONZALEZ, FL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2882 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS54 KMOB 232007
SVRMOB
FLC033-232045-
/O.NEW.KMOB.SV.W.0065.150623T2007Z-150623T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
307 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 345 PM CDT
* AT 307 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR ENSLEY...
AND WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
PENSACOLA... GONZALEZ... ENSLEY...
BELLVIEW... CANTONMENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3052 8745 3054 8744 3056 8742 3059 8741
3067 8729 3054 8725 3049 8725 3044 8733
TIME...MOT...LOC 2007Z 164DEG 3KT 3053 8732
$$1 follow-up statement
563
WWUS54 KMOB 232045
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT TUE JUN 23 2015
FLC033-232055-
/O.EXP.KMOB.SV.W.0065.000000T0000Z-150623T2045Z/
ESCAMBIA FL-
345 PM CDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 345 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
ESCAMBIA COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3052 8745 3054 8744 3056 8742 3059 8741
3067 8729 3054 8725 3049 8725 3044 8733
TIME...MOT...LOC 2039Z 164DEG 3KT 3053 8732
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:28 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 23, 11:28 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1128 AM CDT TUE JUN 23 2015
.UPDATE...AN UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO EXPAND
EASTWARD FROM THE ROCKY MOUNTAINS AND PLAINS STATES TO THE
MISSISSIPPI AND TENNESSEE VALLEY REGION. TEMPERATURES ACROSS THE AREA
HAVE ALREADY WARMED INTO THE LOWER TO MID 90S ACROSS A GOOD PORTION
OF THE CWFA AS OF 11 AM...WITH ACCOMPANYING DEWPOINTS IN THE LOWER
TO MID 70S. HEAT INDICES ALREADY RANGE FROM AROUND 100 TO 106 AS OF
11 AM...AND WITH TEMPERATURES RISING INTO THE MID 90S TO AROUND 100
AND SURFACE DEWPOINTS ONLY MIXING OUT TO THE UPPER 60S TO AROUND 70
AT THE LOWEST...HEAT INDICES LOOK TO RANGE TO 105-110 THIS
AFTERNOON. WITH SEVERAL LOCATIONS APPEARING TO AT LEAST BRIEFLY NEAR
OR REACH THE CRITERIA OF 108...WE HAVE OPTED TO ISSUE A HEAT
ADVISORY FOR THE FORECAST AREA THROUGH THE AFTERNOON HOURS.
LATE MORNING SURFACE OBSERVATIONS SHOW A WEAK FRONTAL BOUNDARY/WIND
SHIFT PUSHING INTO SOUTH CENTRAL PORTIONS OF MS AND AL...AND THIS
FEATURE IS EXPECTED TO SAG SOUTHWARD OVER CENTRAL PORTIONS OF THE
CWFA SOUTH OF THE HWY 84 CORRIDOR THIS AFTERNOON. WE EXPECT ISOLATED
TO SCATTERED THUNDERSTORMS TO DEVELOP WITHIN THE VERY MOIST AND
UNSTABLE AIRMASS ALONG AND AHEAD OF THIS FEATURE THIS AFTERNOON...
WITH BEST CONVECTIVE COVERAGE SHIFTING SOUTHWARD TOWARD THE COAST
DURING THE LATE AFTERNOON HOURS. MLCAPE VALUES ARE EXPECTED TO RISE
TO BETWEEN 2000-3000 J/KG ALONG AND SOUTH OF THE BOUNDARY THIS
AFTERNOON...LEADING TO VERY BUOYANT CONVECTIVE UPDRAFTS. A FEW PULSE
SEVERE STORMS WILL BE POSSIBLE AGAIN GENERALLY TO THE SOUTH OF HWY
84...WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS. /21
THE AFTERNOON WET MICROBURST RISK REMAINS HIGH.
&&
.AVIATION...
23.18Z TERMINAL FORECAST DISCUSSION...
VFR CONDITIONS GENERALLY PREVAIL THROUGH THE AFTERNOON WITH CUMULUS
DECK BASES AROUND 4000 FT AGL. ISOLATED TO SCATTERED TSRA WILL
DEVELOP THIS AFTERNOON...GENERALLY BETWEEN 23.19Z-24.00Z. SOME STORMS
WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 40 KNOTS...
AND RESTRICTED VISIBILITY DUE TO HEAVY RAIN. /21
&&
PREV DISCUSSION... /ISSUED 538 AM CDT TUE JUN 23 2015/
SHORT TERM [TODAY AND TONIGHT]...WEATHER MAPS THIS MORNING SHOW AN
ELONGATED MID LEVEL RIDGE AXIS POSITIONED FROM THE FOUR CORNERS OF
THE DESERT SOUTHWEST TO THE LOWER MISSISSIPPI RIVER VALLEY. AT THE
SURFACE...WEAK PRESSURE TROF WAS DRAPED ACROSS THE APPALACHIANS WHILE
A FRONTAL ZONE WAS ADVANCING EASTWARD ACROSS THE UPPER MIDWEST TO THE
CENTRAL PLAINS. OVER THE SOUTHEAST...POCKETS OF LIGHTNING ACTIVITY
REMAIN...BUT HAS BEEN ON THE DECREASE OVER LAND. OVER THE EASTERN
GULF...A WEAK SURFACE TROF WAS EASING WESTWARD AND PROVIDING A FOCUS
FOR STORMS.
VERY LITTLE CHANGE IN THE NEAR TERM...THE FORECAST AREA WILL BE ON
THE SOUTHEAST PERIPHERY AND SLIGHTLY WEAKER PORTION OF THE MID LEVEL
RIDGE AXIS TODAY. CONSIDERING THIS ALONG WITH DEEP MOISTURE
(PRECIPITABLE WATER VALUES AVERAGING AROUND 1.8 INCHES) OVER THE
SOUTHERN HALF OF THE LOCAL AREA AND AN ENVIRONMENT THAT BECOMES
INCREASINGLY UNSTABLE DUE TO EFFICIENT HEATING...SCATTERED STORMS
ARE EXPECTED TO INITIATE ONCE AGAIN THIS AFTERNOON. SOME OF THE
STORMS WILL LIKELY BECOME STRONG...PRODUCING STRONG WIND GUSTS
POSSIBLY UP TO 55 MPH...FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AND
PEA/NICKEL SIZE HAIL. SOME OF THE STRONGER STORMS MAY BECOME LOCALLY
SEVERE AS WELL. THE HIGHER RESOLUTION MODELS DO HINT AT THE
POTENTIAL OF A COUPLE OF AREAS OF SHOWERS/STORMS THAT DROP SOUTHWARD
THROUGH THE AREA TONIGHT ON THE EASTERN FLANK OF THE MID LEVEL RIDGE
AXIS. HOWEVER...THE PHYSICAL SOLUTIONS ARE NOT IN AGREEMENT ON
THIS AT THIS TIME...SO WILL KEEP COVERAGE ISOLATED INTO THE EVENING.
THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.
EXPECT TODAY TO BE ANOTHER HOT DAY WITH DAYTIME HIGHS LIFTING UP
CLOSE TO 100 OVER THE INTERIOR. BEACH AREAS LOOK TO SEE NUMBERS NEAR
93. WITH SOME MIXING OUT/LOWERING OF DEWPOINTS IN THE AFTERNOON...LATEST
AREAL HEAT INDEX VALUES RANGE FROM 102 TO 107. THE UPPER END OF THIS
RANGE IS JUST SHY OF HEAT ADVISORY CRITERIA. EVEN SO...A FEW OF THE
NORMALLY HOTTER SPOTS MAY SEE HEAT INDEX VALUES MOVING ABOVE 108.
OVERNIGHT LOWS IN THE MID/UPPER 70S. CLOSE TO 80 AT THE BEACHES. /10
[WEDNESDAY AND THURSDAY]...HEAT AND HUMIDITY PERSIST THROUGH
THURSDAY AS THE RIDGE REMAINS ACROSS THE REGION FOR A LITTLE WHILE
LONGER...BEFORE FINALLY BREAKING DOWN LATE IN THE WEEK.
FOR WEDNESDAY...HIGHS WILL REACH INTO THE UPPER 90S INLAND WITH LOW
90S ALONG THE BEACHES. SEVERAL LOCATIONS ACROSS SOUTH CENTRAL AL AND
INTERIOR NORTHWEST FL PANHANDLE MAY RISE TO NEAR 100 FOR THE LAST
TIME THIS WEEK. BY THURSDAY...DAYTIME TEMPERATURES FINALLY BEGIN
TRENDING DOWNWARD...AS THE RIDGE BREAKS DOWN...WITH MID TO LOW 90S
INLAND AND UPPER 80S ALONG THE COAST. DEWPOINTS IN THE MID TO LOW 70S
ACROSS THE AREA YET AGAIN WILL CAUSE HEAT INDICES TO RISE INTO THE
103-108 RANGE WEDNESDAY AFTERNOON AND 99-103 RANGE THURSDAY. HIGHEST
HEAT INDICES WILL OCCUR ACROSS THE EASTERN HALF OF OUR AREA.
OVERNIGHT TEMPERATURES WILL MIRROR THE PAST FEW NIGHTS WITH MID TO LOW
70S INLAND AND UPPER 70S ALONG THE IMMEDIATE COASTLINE. UNFORTUNATELY
THE HUMIDITY WILL PERSIST EACH NIGHT WITH DEWPOINTS ALSO IN THE 70S.
EXPECTING SCATTERED DEVELOPMENT ALONG THE SEA BREEZE EACH AFTERNOON.
PRECIPITABLE WATER VALUES GREATER THAN 2.0 INCHES AND DECENT SBCAPE
VALUES EXPECTED ACROSS THE AREA BOTH AFTERNOONS...SO THE POTENTIAL
IS THERE FOR STRONGER STORMS AND BETTER COVERAGE BOTH DAYS. GUSTY
WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
THREATS IN ANY STRONGER STORMS IN THE LATE AFTERNOON HOURS. 07/MB
LONG TERM [FRIDAY THROUGH TUESDAY]...RELIEF FROM THE HEAT AND
HUMIDITY IS FINALLY IN SIGHT. THE RIDGE OVERHEAD BREAKS DOWN ACROSS
THE LOCAL AREA THURSDAY INTO FRIDAY. A RIDGE WILL BUILD IN ACROSS
THE WESTERN CONUS FRIDAY WITH AN ACCOMPANYING TROUGH SLIDING INTO
THE EASTERN HALF OF THE CONUS BY THE WEEKEND. INCREASING CLOUD COVER
AND POPS WILL ACCOMPANY THIS PATTERN CHANGE...KEEPING DAYTIME
TEMPERATURES IN THE LOW 90S AND UPPER 80S.
THE PATTERN BECOMES HIGHLY AMPLIFIED OVER THE WEEKEND WITH THE
MODELS SUGGESTING A FRONT WILL SWEEP INTO THE REGION LATE SATURDAY
INTO EARLY SUNDAY. THIS WILL END OUR STREAK OF DIURNALLY DRIVEN
SEABREEZE CONVECTION...AS WE SHOULD HAVE ACTIVITY OVERNIGHT SATURDAY
INTO SUNDAY AHEAD AND ALONG THIS FRONT. HIGHS ON SUNDAY WILL STRUGGLE
TO REACH INTO THE UPPER 80S AREAWIDE.
BEYOND THE WEEKEND...MODELS CONTINUE TO STALL THE FRONT ACROSS THE
COASTAL AREA FOR THE REMAINDER OF THE EXTENDED FORECAST. THIS STALLED
FRONT COUPLED WITH THE SEA BREEZE EACH AFTERNOON WILL KEEP THE BEST
CHANCES FOR RAIN FOCUSED ACROSS THE SOUTHERN HALF OF THE AREA AND
COASTAL WATERS. RAIN IS EXPECTED TO STICK AROUND THROUGH THE
REMAINDER OF THE EXTENDED FORECAST. 07/MB
MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO REMAIN
OVER THE NORTHERN GULF OF MEXICO THROUGHOUT THE WEEK. WINDS WILL
PRIMARILY BE LIGHT AND FROM THE SOUTHWEST. WINDS...WAVES AND SEAS
WILL BE HIGHER OVER THE NEAR SHORE WATERS DURING THE LATE AFTERNOON
AND EARLY EVENING HOURS DUE TO AFTERNOON AND LOCAL SEABREEZE EFFECTS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 97 75 96 75 92 / 30 20 30 20 30
PENSACOLA 94 78 93 78 90 / 30 20 30 20 30
DESTIN 93 82 90 79 89 / 30 10 30 20 30
EVERGREEN 100 75 98 74 93 / 30 20 30 20 30
WAYNESBORO 99 74 97 73 93 / 30 20 30 20 30
CAMDEN 99 75 97 74 92 / 20 20 30 20 30
CRESTVIEW 100 75 98 74 94 / 30 20 30 20 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jun 23, 12:06 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1206 PM CDT TUE JUN 23 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241715- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF HOT TEMPERATURES REACHING INTO THE MID 90S TO AROUND 100 AND HIGH HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES BETWEEN 105 AND 110 ACROSS MUCH OF THE REGION THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION EACH DAY WITH HEAT INDICES REACHING 105 TO 110 AGAIN WEDNESDAY...AND SLIGHTLY LOWER BETWEEN 100 TO 105 LATE IN THE WEEK. SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BE STRONG TO BRIEFLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-241715- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS.
In the hours before
Special weather statement, Jun 23, 1:46 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
146 PM CDT TUE JUN 23 2015
ALZ264-266-231915-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-
146 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BALDWIN COUNTY
UNTIL 215 PM CDT...
AT 145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
FOLEY...MOVING NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
FOLEY... ELBERTA... BON SECOUR...
THE PRIMARY THREATS FROM THIS STORM ARE NICKEL SIZED HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3031 8772 3030 8772 3031 8773 3032 8777
3049 8775 3045 8752 3037 8760 3036 8760
3036 8761 3035 8761 3029 8766
TIME...MOT...LOC 1845Z 213DEG 6KT 3037 8767Local storm report, Jun 23, 2:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL FOLEY 30.41N 87.68W
06/23/2015 E1.75 INCH BALDWIN AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN FOLEY ALONG WITH HIGH
WINDS.
&&
JOHNWSpecial weather statement, Jun 23, 2:56 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
256 PM CDT TUE JUN 23 2015
FLZ201-202-232030-
ESCAMBIA INLAND FL-ESCAMBIA COASTAL FL-
256 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA COUNTY UNTIL 330 PM
CDT...
AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTONMENT.
THE STRONG THUNDERSTORM NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... GONZALEZ... ENSLEY...
BELLVIEW... FERRY PASS...
THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3055 8743 3058 8741 3060 8741 3061 8740
3064 8739 3066 8740 3071 8730 3062 8725
3061 8726 3061 8725 3060 8725 3060 8724
3052 8720 3043 8732
TIME...MOT...LOC 1955Z 145DEG 2KT 3053 8732The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:03 AM CDT | Heat Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 8 hr |
| Jun 23, 2:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Jun 23, 3:44 PM CDT | Special Weather Statement | MOB | Escambia | 31 min |
| Jun 23, 5:01 PM CDT | Special Weather Statement | MOB | Escambia | 59 min |
| Jun 23, 5:39 PM CDT | Special Weather Statement | MOB | Okaloosa | 36 min |
| Jun 23, 5:44 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 46 min |
| Jun 23, 6:31 PM CDT | Special Weather Statement | MOB | Okaloosa | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.